# SDR UALA2012011000224

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 86,365 hours, 13,899 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP BETWEEN DOORS 1 RT AND 1 LEFT JUST AFT OF G1 GALLEY INOP.  REPLACED EEL STRIP IAW B767 GNMM 2-0-15-005.  OPS CHECKS GOOD.
